Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Automorphism groups of finitely generated nilpotent groups

Authors: Louis Auslander and Gilbert Baumslag
Journal: Bull. Amer. Math. Soc. 73 (1967), 716-717
MathSciNet review: 0217168
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. J. Lewin, Ph.D. thesis, New York University, New York, 1964.
  • P. Hall, Finiteness conditions for soluble groups, Proc. London Math. Soc. (3) 4 (1954), 419–436. MR 72873, DOI
  • 3. P. Hall Nilpotent groups, Canadian Mathematical Congress (1957), University of Alberta, Canada.

Additional Information